# SDR USAA060370

- Difficulty date: February 27, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 16,444 hours, 16,444 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT Y303.2, FR 12-14; CORROSION LEVEL 1; TASK JA-160-53500.  REMOVED AND REPLACED FLOORBEAM PER SRM 51-72-11.
